RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1912, Volume 28, Number 3, Pages 461–472 (Mi msb6537)  

Sur la convergence absolue des séries trigonométriques

N. N. Louzine


Full text: PDF file (608 kB)

Bibliographic databases:
Received: 12.02.1912

Citation: N. N. Louzine, “Sur la convergence absolue des séries trigonométriques”, Mat. Sb., 28:3 (1912), 461–472

Citation in format AMSBIB
\Bibitem{Lou12}
\by N.~N.~Louzine
\paper Sur la convergence absolue des s\'eries trigonom\'etriques
\jour Mat. Sb.
\yr 1912
\vol 28
\issue 3
\pages 461--472
\mathnet{http://mi.mathnet.ru/msb6537}
\zmath{https://zbmath.org/?q=an:43.0319.03}


Linking options:
  • http://mi.mathnet.ru/eng/msb6537
  • http://mi.mathnet.ru/eng/msb/v28/i3/p461

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:157
    Full text:78

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019